# SDR DALA2015081104912

- Difficulty date: August 8, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 84,623 hours, 36,597 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Blown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, OPERATING ON FLIGHT 2245, PERFORMED AN AIR TURNBACK DUE TO LOSS OF PRESSURIZATION AND CABIN ALTITUDE RISING.  STATUS MESSAGES WERE "CABIN AUTO INOPERATIVE, CABIN ALT AUTO" AND "CABIN ALT AUTO 2".  MAX CABIN ALTITUDE WAS 11K AND OUTFLOW VALVE INDICATED CLOSED.  ALL MESSAGES CLEARED DURING DESCENT AND CRUISE AT 10K.  AFTER LANDING, LOST CONTROL OF LT PACK TEMP;  ALL MODES FULL HOT ONLY.  FOUND BLOWN DUCT ON LT PACK BETWEEN CONDENSOR AND REHEATER.  R & R DUCT IAW AMM 21-51-18-404-008.  OPS AND LEAK CHECK GOOD.  PERFORMED NO-GO ODI FOR ATA 2132, STEPS 1, 2, 3, 4 BEFORE NEXT FLIGHT.  ALL CHECKS GOOD.  MCC LOG ENTERED TO ACCOMPLISH SINGLE PACK CONFIDENCE CHECK.
